# SDR REXA200600078

- Difficulty date: July 31, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N824AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8024
- Aircraft time: 3,269 hours, 2,533 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 600851103
- Condition: Cracked
- Location: Fuselage
- Part time: 3,269 hours, 2,533 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET FOUND CRACKED AT (JUST AFT OF) FWD MOST LUG.  REMOVED AND REPLACED BRACKET IAW EO (REO) 601R-53-41-432.
